# SDR AALA2009012700380

- Difficulty date: January 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - PATH LIGHT AT SEAT 23D INOPERATIVE.  RESEATED PUSH BACK PIN FOR PATH LIGHT AT SEAT 23D.
